# SDR DJFA2005163

- Difficulty date: November 10, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N384CW
- Make and model: Cessna 650
- Aircraft serial: 6500144
- Aircraft time: 8,592 hours, 6,428 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED MAINTENANCE VISIT, WHILE INVESTIGATING A FUEL LEAK, CORROSION WAS DISCOVERED ON BOTH FORWARD AND BOTH AFT WING SPAR SPLICES ON THE UNDERSIDE OF THE WING DIRECTLY ABOVE THE SKID RAILS.
